# SDR COMA0660321

- Difficulty date: May 1, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 30,417 hours, 28,733 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 21188002
- Part serial: 40F0484
- Condition: Failed
- Location: Apu
- Part time: 13,023 hours, 12,011 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU HIGH OIL TEMP CAUTION MESSAGE.  REMOVED AND REPLACED APU ECU.
